hrcak mascot   Srce   HID

Pregledni rad
https://doi.org/10.1515/aiht-2017-68-2994

Hepatotoxicity associated with statins

Bensu Karahalil ; Toxicology Department, Faculty of Pharmacy, Gazi University Ankara, Turkey
Emine Hare ; Toxicology Department, Faculty of Pharmacy, Gazi University Ankara, Turkey
Göksel Koç ; Toxicology Department, Faculty of Pharmacy, Gazi University Ankara, Turkey
İrem Uslu ; Toxicology Department, Faculty of Pharmacy, Gazi University Ankara, Turkey
Kerem Şentürk ; Toxicology Department, Faculty of Pharmacy, Gazi University Ankara, Turkey
Yağmur Özkan ; Toxicology Department, Faculty of Pharmacy, Gazi University Ankara, Turkey

Puni tekst: engleski, pdf (324 KB) str. 254-260 preuzimanja: 2.050* citiraj
APA 6th Edition
Karahalil, B., Hare, E., Koç, G., Uslu, İ., Şentürk, K. i Özkan, Y. (2017). Hepatotoxicity associated with statins. Arhiv za higijenu rada i toksikologiju, 68 (4), 254-260. https://doi.org/10.1515/aiht-2017-68-2994
MLA 8th Edition
Karahalil, Bensu, et al. "Hepatotoxicity associated with statins." Arhiv za higijenu rada i toksikologiju, vol. 68, br. 4, 2017, str. 254-260. https://doi.org/10.1515/aiht-2017-68-2994. Citirano 24.06.2019.
Chicago 17th Edition
Karahalil, Bensu, Emine Hare, Göksel Koç, İrem Uslu, Kerem Şentürk i Yağmur Özkan. "Hepatotoxicity associated with statins." Arhiv za higijenu rada i toksikologiju 68, br. 4 (2017): 254-260. https://doi.org/10.1515/aiht-2017-68-2994
Harvard
Karahalil, B., et al. (2017). 'Hepatotoxicity associated with statins', Arhiv za higijenu rada i toksikologiju, 68(4), str. 254-260. doi: https://doi.org/10.1515/aiht-2017-68-2994
Vancouver
Karahalil B, Hare E, Koç G, Uslu İ, Şentürk K, Özkan Y. Hepatotoxicity associated with statins. Arh Hig Rada Toksikol. [Internet]. 2017 [pristupljeno 24.06.2019.];68(4):254-260. doi: https://doi.org/10.1515/aiht-2017-68-2994
IEEE
B. Karahalil, E. Hare, G. Koç, İ. Uslu, K. Şentürk i Y. Özkan, "Hepatotoxicity associated with statins", Arhiv za higijenu rada i toksikologiju, vol.68, br. 4, str. 254-260, 2017. [Online]. doi: https://doi.org/10.1515/aiht-2017-68-2994

Sažetak
Treatment with statins is known all over the world. They are generally considered safe at therapeutic doses. Nevertheless, clinical trials are not enough to assess their scarce adverse effects such as idiosyncratic drug induced liver injury (DILI). Due to some conditions, such as concomitant usage (drug-drug interaction using an identical metabolising enzyme) and genetic polymorphisms, there is an increasing concern about their safety. Hepatotoxicity and rhabdomyolysis have begun to appear in published studies. Most of investigations have focused on both these adverse effects and mechanisms of drug induced toxicity. The present review has attempted to compile almost all of the existing studies on the hepatotoxicity of statins but not rhabdomyolysis. The aim of our study is to provide an overview of the studies on the statin-associated hepatotoxicity and to discuss the published studies. The researchers are of the opinion that the research on this topic is incomplete but extremely necessary.

Ključne riječi
drugs; meta-analysis; epidemiological studies

Hrčak ID: 191061

URI
https://hrcak.srce.hr/191061

[hrvatski]

Posjeta: 2.159 *